Research Catalog
On the resolution of numerical equations
- Title
- On the resolution of numerical equations / by A. Vállas.
- Author
- Vállas, A. (Anton), 1809-1869.
- Publication
- New York : Printed by G. W. Wood, 1855.
Items in the Library & Off-site
Filter by
1 Item
Status | Vol/Date | Format | Access | Call Number | Item Location |
---|---|---|---|---|---|
Available - Can be used on site. Please visit New York Public Library - Schwarzman Building to submit a request in person. | no. 1-5 | Text | Use in library | OGN p.v. 2, no. 1 no. 1-5 | Schwarzman Building - General Research Room 315 |
Details
- Description
- 40 p.; 22 cm.
- Subject
- Call Number
- OGN p.v. 2, no. 1
- OCLC
- 8262916
- Author
- Vállas, A. (Anton), 1809-1869.
- Title
- On the resolution of numerical equations / by A. Vállas.
- Imprint
- New York : Printed by G. W. Wood, 1855.
- Research Call Number
- OGN p.v. 2, no. 1